MAUDE Adverse Event Report: PARAGON 28 R3FLEX IMPLANT W/INSR SK; ORTHOPAEDIC SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE-USE

PARAGON 28 R3FLEX IMPLANT W/INSR SK; ORTHOPAEDIC SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE-USE
Catalog Number P82-001-1237-SK
Medical Device Problem Codes Positioning Failure (1158); Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in south africa.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an attempted implant placement utilizing tibial and fibular tunnels, the implant could not be advanced and intra-operative difficulties occurred with the inserter and suture.Following drilling as per the surgical technique, the implant was advanced through the fibular tunnel and the tibial tunnel was sought.After initial resistance, a mallet was used per technique; fluoroscopic imaging showed the implant had not advanced.The surgeon attempted to remove the implant through the fibular tunnel to redrill and verify trajectory but was unable to retrieve it.A subsequent attempt to locate the tibial tunnel was made, and after applying significant force the implant advanced slightly, then the inserter tip detached from the gray handle.When the surgeon lightly tugged the gray handle to deploy the sock, the suture broke and exited through the fibular tunnel which resulted in the sock being retained by the patient.Attempts have been made and no further information has been provided.

Brand Name
R3FLEX IMPLANT W/INSR SK
Common Device Name
ORTHOPAEDIC SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE-USE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24276778
Report Number3008650117-2026-00032
Device Sequence Number8318864
Product Code MBI
UDI-Device Identifier00889795128140
UDI-Public(01)00889795128140(17)300418(10)945898410825
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K240594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP82-001-1237-SK
Device Lot Number945898410825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexMale